Abstract2018-05-24T12:52:58+00:00

Consistent tangent matrices for density-dependent finite plasticity models

Author (s): Pérez-Foguet, A., Rodríguez-Ferran, A. and Huerta, A.
Journal: International Journal for Numerical and Analytical Methods in Geomechanics

Volume: 25, Issue 11
Pages: 1045 – 1075
Date: 2001

Abstract:





APF PHD


The consistent tangent matrix for density-dependent plastic models within the
theory of isotropic multiplicative hyperelastoplasticity is presented here. Plastic
equations expressed as general functions of the Kirchhoff stresses and density
are considered. They include the Cauchy-based plastic models as a particular case.
The standard exponential return-mapping algorithm is applied, with the density
playing the role of a fixed parameter during the nonlinear plastic corrector problem.
The consistent tangent matrix has the same structure as in the usual density-independent
plastic models. A simple additional term takes into account the influence of the
density on the plastic corrector problem. Quadratic convergence results are shown
for several representative examples involving geomaterial and powder constitutive
models.

  
  

Bibtex:

@article {2001-IJNAMG-PRH,
author = {P\'erez-Foguet, A.; Rodr\'iguez-Ferran, A. and Huerta, A.},
title = {Consistent tangent matrices for density-dependent finite plasticity models},
journal = {International Journal for Numerical and Analytical Methods in Geomechanics},
volume = {25},
number = {11},
pages = {1045--1075},
doi = {10.1002/nag.165},
year = {2001},
}